Daily Mail labels anti-psychiatry cult members ADDICTS


http://www.dailymail.co.uk/health/article-4531548/Betrayed-doctors-turned-DRUG-ADDICTS.html

BENZO BUDDIES PITY PARTY

Am I just lazy?
« on: May 21, 2017, 02:56:23 pm »

[Buddie]

Yesterday I got out and cut the grass and felt bad. Today I have the don’t wants. So much to do. Whoa is me.

Re: Am I just lazy?
« Reply #1 on: May 21, 2017, 03:23:38 pm »

[Buddie]

I feel so down. Anything I see depresses me. I wish I had someone to talk to. Nothing are no one to get motivated for. I just sit here and post. It feels like a big weight on top of me.

Re: Am I just lazy?
« Reply #2 on: May 21, 2017, 04:10:42 pm »

[Buddie]

Well you’ve already done more than I have in a year I bet lol. I am normally outside from morning to dark last two summers, nope and I am not seeing much being dif so far this summer.

K sucked the life out of me and I don’t do shit all day.

You’re not lazy I asked the same thing one day, you can’t just change like that.. its the w/d. You will be back to normal one day just keep hanging on.

Benzo Buddies addict goes from binging on pills to binging on donuts

You mean chocolate donuts are not good for you?
« on: November 13, 2016, 02:11:42 am »

[Buddie]

I’m writing as kind of a confessional and I wasn’t sure where to even post this. Maybe a blog is in order but I am not good at tending to a blog, I think. And I don’t have a therapist at the moment. There is someone I spoke with on the phone but I owe her money and, well, I think I have to use BB forum as my therapist. It sure has been more helpful than anything or anyone else. Except for chocolate donuts.

So less than 2 months off, I’m beginning to see where my habits as a person are now not serving the person that needs help. I won’t get too into this too much – but I come from a family that left me emotionally scarred and very insecure. I have run the gamut of ADs and Ativan. Lunesta was the last. So now, as a woman in her 50s in the midst of w/d, I have to take care of myself.

I was rather undisciplined before all this with a lot of self-doubt and self-sabotage. I practice alot of fear-based emotional responses to the brain fogged/sleep deprived state that I know I must survive in spite of the fear I have that it may never end. I know I am not alone in this.

Of course I am depressed and tired. “Of course you deserve 6 of these chocolate donuts” I think. You can’t drink, smoke, drug. You feel like s**t. More donuts. I write because I want to begin taking care of myself. I mean really want to. I want to do my little p.t. excercises tired without complaint and quit chasing my beautiful organic veggies with sabotaging chocolate donuts (or other). They are a kind of metaphor. I practice self care and dash it with something or some behavior not good for me. I rebel at self-discipline. Why must I hate myself? It’s time. Thanks WBB
« Last Edit: November 14, 2016, 03:15:06 am by [Buddie] »

New drug guidelines send junkie into panic

Opiates & Benzos
« on: October 05, 2016, 11:59:23 pm »

[Buddie]

Went to my PCP today to get hydrocodone refilled (taking it for severe neck/back pain).

He told me the FDA is setting up new guidelines for prescribing opiates and benzos at the same time. I had been on clonazepam and recently tapered off, but he thought I was still on it, and told me to stop taking it because of the new guidelines. Of course, I told him I had tapered and was already off of it, but my thought was what if I hadn’t already been off of it I would have been c/t’d. He isn’t willing to prescribe both meds now, so he would have taken me off benzos (or opiates). If I were someone that was on a fairly high dose of benzos (or even not a high dose), I would have been cold turkeyed.

I certainly can’t go off the hydrocodone right now because of pain. I would have been screwed. That’s what’s so scary about benzos, opiates, or other addictive meds.

Pro-Scientology kooks attack reporter for daring to state the truth: “benzodiazepines are often abused”

The offending paragraph:

“House bill 4062 calls on the state Department of Public Health to establish safety protocols for doctors looking to wean patients off of benzodiazepines and sleeping pills. Benzodiazepines are often abused. Drug users take them to boost the high from painkillers, and to decrease the crash caused by cocaine.”

The offending paragraph changed:

“Under McMurtry’s bill (H 4062), the Department of Public Health would be charged with establishing protocols to help patients safely taper off and discontinue their use of benzodiazepines and nonbenzodiazepine hypnotics so that withdrawal is minimized.”

These people just can’t stomach the truth: 1.) they’re addicts 2.) the warning is on the label (and they have personal responsibility for becoming addicted).

http://wwlp.com/2016/04/04/state-lawmakers-consider-oversight-on-anxiety-and-sleeping-medications/

Benzo Buddies addiction and cyberchondria are dangerous to your health: “I’ve lost my youth because of Google”

The pitfalls of the internet, and the vast information available.
« on: February 20, 2016, 03:41:55 pm »

[Buddie]

Members old and new remember that the mind is a powerful thing, and you can create worry and obsession – from viewing the forum every once in a while to every hour of the day. From Googling symptoms and self diagnosis… For example I used zopiclone for 8 years with zero issues until I googled long term use and came to a result about cancer, now it’s a daily obsession, every pain in my body, ie back pain, is a tumor or something.

Avoid self diagnosis and being given information (informed or misinformed) and only take advice from a doctor. I have a lot of medical knowledge, an AWFUL lot, and I still manage to convince myself I’m ill every day. If you take anything from the groups or websites make sure it’s ONLY support and friendship, DO NOT allow yourself to believe you may also have a symptom another member is having or something you’ve Googled.

Because your body is 100% individual to you, as is your situation… Don’t do what I did, I spent 10 years in the house without going outside saying “I’m going to die” I’ve lost my youth because of Google.

Don’t lose your future too.

Quote from: [Buddie] on February 07, 2016, 04:02:18 am
I think a lot of people get freaked out by so many horror stories and that this ramps up anxiety and wd sxs.

There have to be more people reading these posts that are doing alright. I am and I had years on a high dose of Xanax.      

Sure if you feel something, and others do too, then obviously you can gain a lot of support from people going through the same thing. But remember that because someone else is going through an issue, don’t allow yourself to assume you will too.

This is especially true for stuff like seizures, I see MANY people who have read online about seizures and are scared to reduce because of it! But before they read this information seizures were the LAST THING on their mind.

Now they won’t taper because of it.

Recently (yesterday), I reinstated a double dose of zopiclone of 15mg because I was told by a NUMBER of members that I was in massive withdrawal from dropping from 15mg to 7.5mg within 3 days, and that I was I quote “going crazy” the damage has been done and I’ve now reinstated at 15mg and have to start ALL OVER AGAIN to reduced.

And I was doing SO WELL.

BUT I’m not going to take 15mg again, screw those members. AND this is my point, they don’t know me, my body, or drugs, or the affects it will have on anybody’s body.

Now ironically, I too have done this, but in the opposite way, trying to rationalise some of the symptoms people feel.

In the same way doctors try and convince me I DON’T have cancer or anything else, and I can’t be convinced. So I guess a lot of members are so tied into their beliefs like I am with my issues that when someone says “Hey it might not be that” that you completely dismiss it.

Which is what I do also.

Anyway, the point is, NEW MEMBERS don’t have that same mindset, but its easily created… and when I joined this forum I was a new member with no issues… Then members educated me on what I should be feeling –

If you’re a member reading this, just remember to use this place for support and friendships. Not for diagnosis, and don’t tell other members that they should be in withdrawal or interdose withdrawal or that they “CAN EXPECT THIS” (YES I’VE SEEN THAT)

“I’m tapering _____” “You can expect to feel anxiety, not sleeping” etc etc

I was so shocked when I seen this, it was a while ago, and then the member lost her shit and was clearly upset.

Most people are here because they can’t sleep at night, then we all need to sleep well knowing we support members and don’t impression vulnerable people
« Last Edit: February 20, 2016, 04:01:06 pm by [Buddie] »